# SDR SWAA2023080976095

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 RBL12 WL208.<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED INTERCOSTAL AT BS 344- BS360 RBL 12; WL 208 IAW SRM 51-40-02-0G-0;[03] REMOVED INTERCOSTAL AT BS 344- BS 360 BL0 FOR ACCESS ONLY IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED INTERCOSTAL AT BS 344- BS360 RBL 12 WL208 IAW SRM 51-40-05-0G-0; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL NEW INTERCOSTAL IS GIVEN.;[06] SRM DOES NOT HAVE REPAIR LIMITS FOR CRACKED INTERCOSTALS. OUT OF LIMITS. REMOVE AND REPLACE IAW SRM 51-10-02-0G-0 STEP #9.;[07] CERTIFY CORRECTIVE ACTION 3 AND 6;[08] REINSTALLED INTERCOSTAL ACCESSED IN ACTION STEP #3 IAW SRM 51-40-02-0G-0;[09] INSTALLED INTERCOSTAL AT BS 344- BS 360 RBL 12 WL 208 IAW SRM 51-40-02-0G-0; DWG 141A5400 SHT 13;[10] UPDATED PART REQUIREMENT;[11] VERIFIED CORRECTIVE ACTION 9;[12] VERIFIED MEASUREMENT TABLE
